# SDR CALA9701621

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT WING FIXED LEADING EDGE AT CUTOUT ABOVE NR 3 SLAT OUTBOARD TRACK.  THE CRACKED AREA WAS ROUTED OUT, DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 57-30-4.
